MAUDE Adverse Event Report: ASAHI INTECC GLADIUS MONGO ES; GUIDE WIRE

ASAHI INTECC GLADIUS MONGO ES; GUIDE WIRE
Model Number N/A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
Dr.(b)(6) had two more gladius mongo es pre-shape wires detached and come apart at the distal end of the wire.Two separate cases.Both sfa interventions.Low to moderate calcium and subtotaled lesions.Access was both pedal and cfa respectively.This is the third pre-shape mongo es this user has had a breakage within a two week timeframe all the same lot#.Physician managed to remove both wires intact, held together somehow and finished case intervention without a problem.Patient is ok and case completed successfully.No other information given and product not saved.

Brand Name
GLADIUS MONGO ES
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key11564165
Report Number3004718255-2021-00206
Device Sequence Number4206581
Product Code DQX
UDI-Device Identifier14547327123751
UDI-Public(01)14547327123751(17)0230331(10)200428A031
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2021
Report Date (Section F) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberN/A
Device Catalogue NumberAP14R324P
Device Lot Number200428A031
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/18/2021
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer03/24/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/24/2021